Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 49, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 6, 2017, 5:31 AM CDT for Douglas County, Wisconsin; Carlton County, Pine County, Saint Louis County, Minnesota. It was in force for 44 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 5:31 AM CDT (10:31 UTC)
- Expired
- Jul 6, 2017, 6:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carlton County, MN, Pine County, MN, Saint Louis County, MN, Douglas County, WI
The radar
The Duluth radar (KDLH), 14 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:37 AM CDT | TSTM WND DMG | 2 Ne Duluth, MN | TREES DOWNED ON EAST 9TH STREET AND 9TH AVENUE. TIME ESTIMATED FROM RADAR. |
| Jul 6, 5:37 AM CDT | TSTM WND DMG | 2 Ne Duluth, MN | LARGE TREE LIMB DOWNED ON EAST 6TH STREET. TIME ESTIMATED BY RADAR. |
| Jul 6, 5:37 AM CDT | TSTM WND DMG | 2 Nne Duluth, MN | TREES DOWNED ON EAST 9TH STREET AND 9TH AVENUE. TIME ESTIMATED FROM RADAR. |
| Jul 6, 5:37 AM CDT | TSTM WND DMG | 2 Nne Duluth, MN | LARGE TREE SNAPPED FROM THE BASE ON NORTH 13TH AVE EAST. TIME ESTIMATED FROM RADAR. |
| Jul 6, 5:37 AM CDT | TSTM WND DMG | 2 Nne Duluth, MN | LARGE TREE LIMB DOWNED ON EAST 6TH STREET. TIME ESTIMATED BY RADAR. |
| Jul 6, 5:40 AM CDT | TSTM WND DMG | 3 Ne Duluth, MN | TREE DOWNED AND KNOCKED DOWN A POWERLINE. TIME ESTIMATED FROM RADAR. |
| Jul 6, 5:40 AM CDT | TSTM WND DMG | 3 Sw Lester Park, MN | TREE DOWNED AND KNOCKED DOWN A POWERLINE. TIME ESTIMATED FROM RADAR. |
| Jul 6, 5:47 AM CDT | MARINE TSTM WIND 41 | 4 Se Duluth, WI | A PERSONAL WEATHER STATION RECORDED A GUST OF 41 MPH FROM 547 AM UNTIL 558 AM. |
| Jul 6, 5:47 AM CDT | MARINE TSTM WIND 41 | 4 Se Duluth, MN | A PERSONAL WEATHER STATION RECORDED A GUST OF 41 MPH FROM 547 AM UNTIL 558 AM. |
| Jul 6, 6:05 AM CDT | TSTM WND DMG | 6 Ne Duluth, MN | TREES DOWNED ON NORTH 47TH EAST. TIME ESTIMATED FROM RADAR. |
| Jul 6, 6:05 AM CDT | TSTM WND DMG | Lester Park, MN | TREES DOWNED ON NORTH 47TH EAST. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 3:26 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 10.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 2209 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
353
WUUS53 KDLH 061031
SVRDLH
MNC017-115-137-WIC031-061115-
/O.NEW.KDLH.SV.W.0049.170706T1031Z-170706T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
531 AM CDT THU JUL 6 2017
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
Northeastern Pine County in east central Minnesota...
Southeastern St. Louis County in northeastern Minnesota...
Eastern Carlton County in northeastern Minnesota...
Western Douglas County in northwestern Wisconsin...
* Until 615 AM CDT
* At 531 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Cotton, to near Hermantown, to
8 miles south of Holyoke, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Duluth, Superior, Cloquet, Hermantown, Proctor, Hawthorne, Scanlon,
Carlton, Mahtowa, Poplar In Douglas County, Solon Springs, Cotton,
Wrenshall, Oliver, Gordon, Holyoke, Thomson, Brookston, Bruno, and
Wolf Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4624 9270 4677 9257 4726 9270 4730 9182
4690 9179 4678 9203 4672 9195 4673 9178
4621 9181
TIME...MOT...LOC 1031Z 269DEG 50KT 4725 9240 4682 9220 4635 9233
HAIL...0.75IN
WIND...60MPH
$$
Miller2 follow-up statements
021
WWUS53 KDLH 061052
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
552 AM CDT THU JUL 6 2017
MNC017-115-137-WIC031-061115-
/O.CON.KDLH.SV.W.0049.000000T0000Z-170706T1115Z/
Pine MN-St. Louis MN-Carlton MN-Douglas WI-
552 AM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NORTHEASTERN PINE...SOUTHEASTERN ST. LOUIS...EASTERN CARLTON AND
WESTERN DOUGLAS COUNTIES...
At 552 AM CDT, strong to severe thunderstorms were located along a
line extending from near Whiteface Reservoir, to Duluth, to 7 miles
northwest of Dairyland, moving east at 30 mph.
HAZARD...Storms have weakened in the past 15 minutes but remain
capable of isolated 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Duluth, Superior, Cloquet, Hermantown, Proctor, Hawthorne, Scanlon,
Carlton, Poplar In Douglas County, Solon Springs, Cotton, Wrenshall,
Oliver, Gordon, Holyoke, Thomson, Wolf Lake, Boulder Lake, Brimson,
and Wisconsin Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4624 9264 4676 9249 4726 9261 4730 9182
4690 9179 4678 9203 4672 9195 4673 9178
4621 9181
TIME...MOT...LOC 1050Z 272DEG 28KT 4725 9219 4680 9204 4630 9223
HAIL...<.75IN
WIND...60MPH
$$
Miller295
WWUS53 KDLH 061113
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
613 AM CDT THU JUL 6 2017
MNC017-115-137-WIC031-061123-
/O.EXP.KDLH.SV.W.0049.000000T0000Z-170706T1115Z/
Pine MN-St. Louis MN-Carlton MN-Douglas WI-
613 AM CDT THU JUL 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PINE...
SOUTHEASTERN ST. LOUIS...EASTERN CARLTON AND WESTERN DOUGLAS COUNTIES
WILL EXPIRE AT 615 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
northeastern and east central Minnesota...and northwestern Wisconsin.
LAT...LON 4624 9264 4676 9249 4726 9261 4730 9182
4690 9179 4678 9203 4672 9195 4673 9178
4621 9181
TIME...MOT...LOC 1113Z 269DEG 50KT 4726 9173 4680 9158 4631 9177
$$
DAPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:53 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 6, 3:53 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Duluth MN 353 AM CDT Thu Jul 6 2017 .SHORT TERM...(Today through Friday) Issued at 353 AM CDT Thu Jul 6 2017 At 345 AM, we have ongoing severe weather across portions of the CWA. Severe thunderstorms have been common over the past few hours in the vicinity of Lake Mille Lacs. In addition, an intensifying bow echo was currently moving into our western CWA. Temperatures this morning ranged from the mid 50s in the north to the lower 70s in the Brainerd Lakes area. The focus for today is definitely severe weather. New Severe Thunderstorm Watch just issued recently for most of the CWA based on the threat from the bow echo, as well as potential development of new storms ahead of it. MUCAPE this morning was right around 3000 J/kg, and there are many parameters pointing to plenty of fuel for this to continue into much of the morning. Precipitable water values had also increased over the past few hours, and we will continue to increase our flash flood threat with some of the storms overnight. Current indication is that the bow echo in the western CWA will continue to barrel eastward as the night wears on, reaching the Twin Ports and moving across northern Wisconsin and western Lake Superior. We could then see a decrease in precipitation for a time, before storms redevelop this afternoon and evening. The most likely area for thunderstorm development will be in the eastern half of the CWA, closer to the surface low and frontal boundary. Northwest Wisconsin and far eastern Minnesota appear to feature the main threat area for severe thunderstorms this afternoon and early evening, with very unstable air and increasingly favorable shear profiles. Very large hail and damaging winds are the main threat. Precipitation should gradually end from west to east overnight, but a secondary cold front dropping southward on Friday will bring a small chance of thunderstorms to the southern CWA in the afternoon. Temperatures will soar into the 80s to lower 90s today, but drop into the 70s for daytime highs on Friday. .LONG TERM...(Friday night through Wednesday) Issued at 353 AM CDT Thu Jul 6 2017 Seasonably warm weather will continue through the middle of next week. High temperatures will mainly be in the middle 70s to low 80s. Chances of showers and storms are fairly low until closer to the middle of the next week. The Northland will be under west-northwest flow Saturday. Surface high pressure will be over the Northern and Central Plains, while a cold front will be pushing south through Ontario. It should be a fairly warm and dry day, but showers and storms are possible near the Canadian border in the Arrowhead late in the day and Saturday evening when the cold front brushes the area. The 00Z GFS and ECMWF are in fairly good agreement that a surface low will develop in the Northern Plains over the weekend and move south and east through the Dakotas Sunday. A warm/stationary front will likely set up south of the Northland. Showers and storms are possible near the front across the far southern forecast area Sunday into Sunday night. Surface high pressure should build into the Northland Monday, providing a warm and sunny day. It might hang around long enough to keep much of Tuesday dry, but an upper-level ridge and warm and humid southerly flow will be approaching from the west. The GFS, European, and Canadian are indicating a shortwave trough embedded within the ridge will likely bring a chance of showers and thunderstorms sometime late Tuesday, Tuesday Night, and/or Wednesday. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1224 AM CDT Thu Jul 6 2017 Main focus for the first six hours will be the onset of thunderstorms and showers across all sites as storms move into the region from the west. Based on the movement and tracks of the storms, pushed back the onset time for most sites by an hour from the previous set of TAFs. Convection ahead of the main swaths expected later has begun east of KBRD and will update accordingly should further convection initiate ahead. Depending on these storms, it can be expected that all sites will see a reduction in visibility and ceilings. Expecting flight categories to stick mainly to VFR but added short periods of time in which terminals get down to MVFR due to storms. After the passing of storms mid morning, VFR conditions will continue and growth of scattered cumulus during 16-19z. Skies will become clear for most sites around 00z. && .PRELIMINARY POINT TEMPS/POPS... DLH 85 57 73 53 / 80 10 10 0 INL 83 54 73 52 / 80 0 10 0 BRD 86 59 76 53 / 60 0 10 0 HYR 86 57 75 51 / 70 10 20 0 ASX 84 57 73 52 / 80 10 10 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && SHORT TERM...DAP LONG TERM...Grochocinski AVIATION...WM
Hazardous weather outlook, Jul 6, 3:39 AM CDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 339 AM CDT Thu Jul 6 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 339 AM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Severe thunderstorms are probable across much of the Northland this morning, with the focus shifting into northwest Wisconsin this afternoon and early evening. Large hail, damaging winds and flooding are the main threats with the severe weather today. The Storm Prediction Center has much of our area in a Slight Risk of severe thunderstorms this morning, and across eastern portions of the region this afternoon and evening. There is also a small chance of thunderstorms on Friday afternoon, mainly across southern portions of the Northland. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are low chances of thunderstorms across the Boundary Waters and eastern areas of the Minnesota Arrowhead late Saturday into Saturday evening. There are low chances of thunderstorms across parts of northwest Wisconsin Sunday. Thunderstorms are possible across northeast Minnesota and northwest Wisconsin Tuesday night and Wednesday. .SPOTTER INFORMATION STATEMENT... Skywarn Spotters will likely be needed today and this evening. LSZ121-140>148-071030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 339 AM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms are probable across western Lake Superior today through this evening. Some storms may be severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are low chances of thunderstorms near the far North Shore along the Minnesota Arrowhead late Saturday into Saturday evening. Thunderstorms are possible across western Lake Superior Tuesday night and Wednesday. DAP More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Jul 6, 4:39 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
439 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM HAIL 2 W SPRING LAKE 47.64N 93.91W
07/06/2017 E0.50 INCH ITASCA MN TRAINED SPOTTER
&&
WMLocal storm report, Jul 6, 4:45 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
445 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL 3 W HINCKLEY 46.02N 92.99W
07/06/2017 M1.00 INCH PINE MN TRAINED SPOTTER
&&
WMLocal storm report, Jul 6, 5:03 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
503 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM HAIL BIGFORK 47.75N 93.65W
07/06/2017 E0.50 INCH ITASCA MN TRAINED SPOTTER
&&
WMLocal storm report, Jul 6, 5:04 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
504 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM TSTM WND GST BIGFORK 47.75N 93.65W
07/06/2017 M45 MPH ITASCA MN TRAINED SPOTTER
OVER 60 YEAR OLD SPRUCE KNOCKED OVER TAKING
OUT POWER LINE.
&&
WMLocal storm report, Jul 6, 5:13 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
513 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL 1 WSW HINCKLEY 46.01N 92.95W
07/06/2017 M0.25 INCH PINE MN TRAINED SPOTTER
&&
WMLocal storm report, Jul 6, 5:16 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
516 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 AM NON-TSTM WND GST 2 N BIGFORK 47.78N 93.65W
07/06/2017 M56 MPH ITASCA MN AWOS
TIME ESTIMATED, GUST OCCURRED BETWEEN 432 AM
AND 451 AM CDT.
&&
KLHThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 1:37 AM CDT | Severe Thunderstorm Warning | DLH | Douglas | 23 min |
| Jul 6, 3:52 AM CDT | Flash Flood Warning | DLH | Burnett | 4 hr |
| Jul 6, 4:04 AM CDT | Special Weather Statement | DLH | Sawyer | 11 min |
| Jul 6, 4:20 AM CDT | Special Weather Statement | DLH | Sawyer | 10 min |
| Jul 6, 4:32 AM CDT | Special Weather Statement | DLH | Burnett | 28 min |
| Jul 6, 4:44 AM CDT | Severe Thunderstorm Warning | DLH | Douglas | 46 min |
| Jul 6, 4:48 AM CDT | Severe Thunderstorm Warning | DLH | Burnett | 42 min |
| Jul 6, 5:13 AM CDT | Severe Thunderstorm Warning | DLH | Burnett | 32 min |
| Jul 6, 5:35 AM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas, Washburn | 40 min |
| Jul 6, 5:52 AM CDT | Special Weather Statement | DLH | Iron | 8 min |
| Jul 6, 6:02 AM CDT | Special Weather Statement | DLH | Iron | 13 min |
| Jul 6, 6:15 AM CDT | Special Weather Statement | DLH | Burnett, Washburn | 45 min |
| Jul 6, 6:17 AM CDT | Special Weather Statement | DLH | Iron | 13 min |
| Jul 6, 7:30 AM CDT | Areal Flood Warning | DLH | Burnett | 6 hr |
| Jul 6, 5:07 PM CDT | Special Weather Statement | DLH | Bayfield | 8 min |
| Jul 6, 5:19 PM CDT | Special Weather Statement | DLH | Bayfield | 11 min |
| Jul 6, 5:27 PM CDT | Special Weather Statement | DLH | Douglas | 18 min |
| Jul 6, 5:39 PM CDT | Special Weather Statement | DLH | Douglas | 21 min |
| Jul 6, 5:59 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer | 31 min |
| Jul 6, 6:12 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 33 min |
| Jul 6, 6:19 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 26 min |
| Jul 6, 6:32 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer | 43 min |
| Jul 6, 6:44 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 31 min |
| Jul 6, 6:46 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 44 min |
| Jul 6, 6:50 PM CDT | Special Weather Statement | DLH | Burnett | 10 min |
| Jul 6, 12:14 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 12:29 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 12:36 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 24 min |
| Jul 6, 12:59 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 46 min |
| Jul 6, 1:21 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 24 min |
| Jul 6, 2:19 AM CDT | Special Weather Statement | DLH | Pine | 11 min |
| Jul 6, 2:44 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 3:03 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 42 min |
| Jul 6, 3:10 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 50 min |
| Jul 6, 3:13 AM CDT | Special Weather Statement | DLH | Cass | 17 min |
| Jul 6, 3:30 AM CDT | Special Weather Statement | DLH | Pine | 15 min |
| Jul 6, 3:35 AM CDT | Flash Flood Warning | DLH | Aitkin | 4 hr |
| Jul 6, 3:42 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 18 min |
| Jul 6, 3:49 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 41 min |
| Jul 6, 3:57 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 48 min |
| Jul 6, 4:00 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 45 min |
| Jul 6, 4:11 AM CDT | Special Weather Statement | DLH | Pine | 19 min |
| Jul 6, 4:25 AM CDT | Special Weather Statement | DLH | Itasca | 20 min |
| Jul 6, 4:28 AM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| Jul 6, 4:35 AM CDT | Special Weather Statement | DLH | Pine | 25 min |
| Jul 6, 4:38 AM CDT | Special Weather Statement | DLH | Pine | 22 min |
| Jul 6, 4:49 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 41 min |
| Jul 6, 4:55 AM CDT | Flash Flood Warning | DLH | Carlton, Pine | 4 hr |
| Jul 6, 5:01 AM CDT | Special Marine Warning | DLH | 89 min | |
| Jul 6, 5:33 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 42 min |
| Jul 6, 6:18 AM CDT | Special Weather Statement | DLH | Lake | 27 min |
| Jul 6, 6:47 AM CDT | Special Weather Statement | DLH | Lake | 28 min |
| Jul 6, 7:02 AM CDT | Special Weather Statement | DLH | 28 min | |
| Jul 6, 7:33 AM CDT | Special Weather Statement | DLH | 12 min | |
| Jul 6, 7:35 AM CDT | Special Weather Statement | DLH | 10 min | |
| Jul 6, 7:46 AM CDT | Severe Thunderstorm Warning | DLH | Lake | 18 min |
| Jul 6, 8:00 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 30 min |
| Jul 6, 8:20 AM CDT | Special Marine Warning | DLH | 85 min | |
| Jul 6, 8:29 AM CDT | Severe Thunderstorm Warning | DLH | Lake | 16 min |
| Jul 6, 9:24 AM CDT | Special Weather Statement | DLH | Lake | 21 min |
| Jul 6, 9:59 AM CDT | Special Weather Statement | DLH | Lake | 31 min |
| Jul 6, 10:30 AM CDT | Special Weather Statement | DLH | 15 min | |
| Jul 6, 10:47 AM CDT | Special Weather Statement | DLH | Lake | 13 min |
| Jul 6, 2:33 PM CDT | Special Weather Statement | DLH | 27 min | |
| Jul 6, 2:46 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 44 min |
| Jul 6, 2:51 PM CDT | Special Weather Statement | DLH | Saint Louis | 9 min |
| Jul 6, 3:42 PM CDT | Special Marine Warning | DLH | 93 min | |
| Jul 6, 3:47 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 28 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | DLH | Cook | 17 min |
| Jul 6, 4:01 PM CDT | Special Weather Statement | DLH | Saint Louis | 14 min |
| Jul 6, 4:13 PM CDT | Special Marine Warning | DLH | 47 min | |
| Jul 6, 4:13 PM CDT | Severe Thunderstorm Warning | DLH | Lake | 32 min |
| Jul 6, 4:19 PM CDT | Special Weather Statement | DLH | Cook | 11 min |
| Jul 6, 4:38 PM CDT | Special Weather Statement | DLH | Cook | 7 min |
| Jul 6, 5:35 PM CDT | Special Marine Warning | DLH | 25 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2017Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.